MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/F; FLAT PE LINER
Catalog Number 01.32.4048HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2018.(b)(4).
 
Event or Problem Description
The patient came in due to signs of infection after about 14 months from the primary.The pathogen is not available.The surgeon washed out the hip and revised the head and liner.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø40/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7372844
Report Number3005180920-2018-00183
Device Sequence Number16722505
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2021
Device Catalogue Number01.32.4048HCT
Device Lot Number162407
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;